[Question #7556] STD from Oral Sex

1 months ago
Hi Good Morning, This forum is great. i recently had 2 unprotected oral sex  episodes. One happend over a month ago and the second 15 days ago i received oral sex from 2  girsl. To be honest it was a huge mistake and something that should have never happened.I really didnt know any of the girls really well.  anyways What are my risk of getting stds like gonnerha, cylmdia, and shyplis from this counter. Now i did get freaked out a bit.  I saw my family doctor about a week ago and he didnt seem concered about anything. He said the odds off me getting something from 2 episodes of oral sex are very rare. he also did a physical look and didnt seem to find anything wrong. I did get freaked out so i took 1 G of Azitormyin 7 days past my second encounter. The next day i took 400mg cefiximine and 1 Azithormycin and then i also took 800 MG Cefiximine and 1 G azitromycin. Finally I also took 800 MG  cefiximne and 2 G Azitromycin. I know it was stupid to take these medicatons but i freaked out. Anyways my GP was not concerned about anything and said that since i dont have any symptoms not to worry. What are my chances of stds like gonnerea, Clamydia and Shpllis, Both of these girls didnt have any visible sores on there mouths. are any of these common stds from oral sex? 
H. Hunter Handsfield, MD
H. Hunter Handsfield, MD
1 months ago
You asked exactly the same questions yesterday and they were answered by Dr. Hook. If you were looking for my opinion in addition to his, it was pointless:  we have worked together closely for nearly 40 years and there is never any significant difference between his opinions and advice and my own. I reviewed your discussion with him and agree with all he said. If you remain concerned or in doubt, please re-read your other thread.

HHH, MD
---
1 months ago
yes doctor of course. The sensation that im feeling is very weird. it only happens sometimes and to be honest its hardly noticable. and i only notice it when im not doing anything.  Is that just genetial anxeity ? Also the extra meds that i took would that have some how caused any damage to my system and could that be causing that sensation because it only started last night. . Finally no chance of syphillis from this? im sorry its just taht the internet has alot of misinformation?
H. Hunter Handsfield, MD
H. Hunter Handsfield, MD
1 months ago
Anxiety sounds like the best bet -- and when someone suspects his or her own symptoms are due to anxiety or other psychological issues, usually s/he is correct. And the antibiotics you took cannot have done any harm. No, no chance e of syphilis --first because you almost certainly weren't exposed, and second, if you had been exposed, the antibiotics you took would have prevented it from ever taking hold. Finally, as for many anxious persons, the internet isn't necessarily your friend. Anxious persons tend to be drawn to issues that inflame their fears, missing the reassuring information that also can be found. Best to lay off entirely, or at least stick with professional or professionally moderated websites.---
1 months ago
thank you doctor i will work on my anxiety because it seems to be affecting my daily life. Once again thank you for the re assurance. Im hoping this sensation goes away on its soon.
H. Hunter Handsfield, MD
H. Hunter Handsfield, MD
1 months ago
I'm glad to have helped. Take care. Please note the forum policy against repeated questions, especially when anxiety-driven. This will need to be your last about this exposure, testing, and symptoms. Among other things, such questions have limited educational value for other users, one of the forum's main goals. Thanks for your understanding. Stay safe.---